Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The M.H.D. version of a theorem of H. Weyl


Authors: Charles C. Conley and Joel A. Smoller
Journal: Proc. Amer. Math. Soc. 42 (1974), 248-250
MSC: Primary 76.35
DOI: https://doi.org/10.1090/S0002-9939-1974-0327144-1
MathSciNet review: 0327144
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In his discussion of shock waves in arbitrary fluids, H. Weyl proves a theorem concerning the behavior of the entropy function along the Hugoniot curve. The analogous result is proven for the M.H.D. case.


References [Enhancements On Off] (What's this?)

  • [1] H. Cabannes, Theoretical magnetohydrodynamics, Academic Press, New York, 1970.
  • [2] R. Courant and K. O. Friedrichs, Supersonic flow and shock waves, Interscience, New York, 1948. MR 10, 637. MR 0029615 (10:637c)
  • [3] H. Weyl, Shock waves in arbitrary fluids, Comm. Pure Appl. Math. 2 (1949), 103-122. MR 11, 626. MR 0034677 (11:626a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0327144-1
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society